Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 35, Number 4

All articles in this issue are freely accessible.

Notes on the theory and application of Fourier transforms. III, IV, V, VI, VII
R. E. A. C. Paley and N. Wiener.
Trans. Amer. Math. Soc. 35 (1933), 761-791
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501716
Infinite systems of ordinary differential equations with applications to certain second-order partial differential equations
Daniel C. Lewis.
Trans. Amer. Math. Soc. 35 (1933), 792-823
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501717
On definitions of bounded variation for functions of two variables
James A. Clarkson and C. Raymond Adams.
Trans. Amer. Math. Soc. 35 (1933), 824-854
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501718
The general web of algebraic surfaces of order $n$ and the involution defined by it
Temple R. Hollcroft.
Trans. Amer. Math. Soc. 35 (1933), 855-868
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501719
An iterative process in the problem of plateau
T. Radó.
Trans. Amer. Math. Soc. 35 (1933), 869-887
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501720
Effects of linear transformations on the divergence of bounded sequences and functions
Joseph Lev.
Trans. Amer. Math. Soc. 35 (1933), 888-896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501721
Groups in which every operator has at most a prime number of conjugates
G. A. Miller.
Trans. Amer. Math. Soc. 35 (1933), 897-902
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501722
Polynomial Diophantine systems
E. T. Bell.
Trans. Amer. Math. Soc. 35 (1933), 903-914
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501723
Sections of point sets
Deane Montgomery.
Trans. Amer. Math. Soc. 35 (1933), 915-928
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501724
Invariants of Pfaffian systems
Mabel Griffin.
Trans. Amer. Math. Soc. 35 (1933), 929-939
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501725
The complete existential theory of the Whitehead-Huntington set of postulates for the algebra of logic
A. H. Diamond.
Trans. Amer. Math. Soc. 35 (1933), 940-948
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501726
Cyclic fields of degree eight
A. Adrian Albert.
Trans. Amer. Math. Soc. 35 (1933), 949-964
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501727
Addition to the note: “On some functionals” [Trans. Amer. Math. Soc. 35 (1933), no. 2, 549–556; 1501701]
Stanislaw Saks.
Trans. Amer. Math. Soc. 35 (1933), 965-970
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501728
A second correction to: “New sets of independent postulates for the algebra of logic, with special reference to Whitehead and Russell’s Principia mathematica” [Trans. Amer. Math. Soc. 35 (1933), no. 1, 274–304; 1501684]
Edward V. Huntington.
Trans. Amer. Math. Soc. 35 (1933), 971
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501729
Correction to a paper: “The Moore-Kline problem” [Trans. Amer. Math. Soc. 34 (1932), no. 3, 705–721; 1501658]
Leo Zippin.
Trans. Amer. Math. Soc. 35 (1933), 972
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501730